# SDR DALA2021061403219

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,039 hours, 20,307 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SSHIP 5807 PASSENGER O2 MASKS DEPLOYED AFTER LANDING. LANDING WAS NOT FIRM. CORRECTIVE ACTION: REMOVED AND REPLACED O2 GENERATORS AND REPLACED MASK FOR SEATS 2AB, 17ABC, 18DEF, 21 ABC PER B757 AMM 35-21. T/S PER B757 FIM 35-21-00-815-805, CONFIRMED X2 TO GND AT K4 RELAY WAS OPEN. X2 TO C1 AT K7 RELAY CHECKS GOOD. FOUND ALTITUDE PRESSURE SWITCH BROKEN AT PLUG. R/R ALTITUDE PRESSURE SWITCH OPS CHK PENDING. REF B757 WDM 32-21-11. R&R O2 GENERATORS REPACKED MASKS AT SEATS 22DEF,23ABC, 28BC, 30ABC, 33ABC, 33DEF, 34ABC. 44DEF PER B757 AMM 35-21. RFID TAGS SCANNED & UPLOADED (399486). PERFORMED ALTITUDE PRESSURE SWITCH TEST PER B757 AMM 35-21. OPS CHECK GOOD. MASKS STOWED. (7827416)
